A 61-year-old female asked:
Disclaimer

60 yrs.f.taking rabiprazole,aspirin, rosuvastatin, amlodipine,olmesartan.hd stroke 2 yrs bck.no physicl disabilty.nw tasts bittr all sweet food.reasn?

1 doctor answer
Dr. Christopher Smith
41 years experience Family Medicine
Taste dysfunction: Recovery from a stroke takes place as the undamaged parts of the Brain learn to take over the function of the damaged parts, but the more specific functions like taste ans smell, it is much harder for the Brain to recover
Answered on Dec 26, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 61-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
More info More info: Do you have dentures???? This is the most common reason for alteration of taste.....A number of blood tests are indicated including thyroid function. ... Read More
A 92-year-old member asked:
Dr. Gary Kilgo
Specializes in Neurology
Stroke prevention: The Aspirin may have been stopped by your physician at least temporarily to decrease the chance of GI bleeding. The stroke causes increased stress to ... Read More
6
6 thanks
A 49-year-old male asked:
Dr. Randy Baker
40 years experience Holistic Medicine
High dose E BUT...: Vitamins are by definition essential for health so I'm wary of any drug that makes it necessary to avoid vitamins. The only vit. that interacts with t ... Read More
1
1 comment
A 61-year-old female asked:
Dr. Christian Assad
14 years experience Cardiology
Unlikely: Short answer would be unlikely. I dont say no because anything is possible ;)

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month